Alert archive / Montana / Wind Chill Warnings in 2014
Wind Chill Warning 2, NWS Glasgow, MT
NWS Glasgow, MT issued this wind chill warning at Jan 25, 2014, 2:41 PM MST for Daniels County, Sheridan County, Montana. It took effect at Jan 26, 2014, 2:00 PM MST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2014, 2:41 PM MST (21:41 UTC)
- In effect from
- Jan 26, 2014, 2:00 PM MST
- Expired
- Jan 27, 2014, 9:12 AM MST
- In force
- 19 hr
- Issued by
- NWS Glasgow, MT
Counties Daniels County, MT, Sheridan County, MT
The radar
The Glasgow radar (KGGW), 132 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 9.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 907 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
173 WWUS45 KGGW 252141 WSWGGW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 241 PM MST SAT JAN 25 2014 ...DANGEROUS WIND CHILLS EXPECTED BEGINNING SUNDAY... .AN ARCTIC AIR MASS BEHIND A STRONG COLD FRONT FROM THE CANADIAN PRAIRIE WILL DESCEND THROUGH NORTHEAST MONTANA PRODUCING DANGEROUS WIND CHILLS THROUGH THE REMAINDER OF THE WEEKEND.. MTZ018-019-261100- /O.NEW.KGGW.WC.W.0002.140126T2100Z-140127T1500Z/ /O.NEW.KGGW.WC.Y.0005.140126T1500Z-140126T2100Z/ DANIELS-SHERIDAN- INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE 241 PM MST SAT JAN 25 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 8 AM TO 2 PM MST SUNDAY... ...WIND CHILL WARNING IN EFFECT FROM 2 PM SUNDAY TO 8 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 2 PM SUNDAY TO 8 AM MST MONDAY. A WIND CHILL ADVISORY HAS ALSO BEEN ISSUED. THIS WIND CHILL ADVISORY IS IN EFFECT FROM 8 AM TO 2 PM MST SUNDAY. * TIMING...BEGINNING SUNDAY MORNING AND WORSENING BY SUNDAY EVENING. * WIND CHILL VALUES...BETWEEN 30 BELOW AND 45 BELOW ZERO. * OTHER IMPACTS...BRIEF PERIODS OF REDUCED VISIBILITY DUE TO BLOWING SNOW WILL BE POSSIBLE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ020-024-027-061-062-261100- /O.NEW.KGGW.WC.Y.0005.140126T1500Z-140127T1500Z/ WESTERN ROOSEVELT-RICHLAND-WIBAUX-NORTHERN VALLEY- EASTERN ROOSEVELT- INCLUDING THE CITIES OF...WOLF POINT...POPLAR...SIDNEY... FAIRVIEW...WIBAUX...OPHEIM...CULBERTSON 241 PM MST SAT JAN 25 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 8 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 8 AM SUNDAY TO 8 AM MST MONDAY. * TIMING...BEGINNING SUNDAY MORNING AND PERSISTING INTO MONDAY. * WIND CHILL VALUES...BETWEEN 20 BELOW AND 35 BELOW ZERO. * OTHER IMPACTS...BRIEF PERIODS OF REDUCED VISIBILITY DUE TO BLOWING SNOW WILL BE POSSIBLE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ017-022-023-025-026-059-261100- /O.NEW.KGGW.WC.Y.0005.140126T2100Z-140127T1500Z/ CENTRAL AND SOUTHERN VALLEY-GARFIELD-MCCONE-DAWSON-PRAIRIE- NORTHERN PHILLIPS- INCLUDING THE CITIES OF...GLASGOW...FORT PECK...HINSDALE... FRAZER...JORDAN...CIRCLE...GLENDIVE...RICHEY...TERRY...WHITEWATER 241 PM MST SAT JAN 25 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 8 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 2 PM SUNDAY TO 8 AM MST MONDAY. * TIMING...BEGINNING SUNDAY AFTERNOON AND PERSISTING INTO MONDAY. * WIND CHILL VALUES...BETWEEN 20 BELOW AND 35 BELOW ZERO. * OTHER IMPACTS...BRIEF PERIODS OF REDUCED VISIBILITY DUE TO BLOWING SNOW WILL BE POSSIBLE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ016-060-261100- /O.NEW.KGGW.WC.Y.0005.140127T0300Z-140127T1500Z/ CENTRAL AND SOUTHEAST PHILLIPS-SOUTHWEST PHILLIPS- INCLUDING THE CITIES OF...MALTA...SACO...ZORTMAN 241 PM MST SAT JAN 25 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 8 PM SUNDAY TO 8 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 8 PM SUNDAY TO 8 AM MST MONDAY. * TIMING...BEGINNING SUNDAY NIGHT AND PERSISTING INTO MONDAY. * WIND CHILL VALUES...BETWEEN 20 BELOW AND 30 BELOW ZERO * OTHER IMPACTS...BRIEF PERIODS OF REDUCED VISIBILITY DUE TO BLOWING SNOW MAY BE POSSIBLE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$
5 follow-up statements
704 WWUS45 KGGW 260940 WSWGGW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 240 AM MST SUN JAN 26 2014 ...DANGEROUS WIND CHILLS EXPECTED STARTING LATER TODAY... .AN ARCTIC AIR MASS BEHIND A STRONG COLD FRONT FROM THE CANADIAN PRAIRIE WILL DESCEND THROUGH NORTHEAST MONTANA PRODUCING DANGEROUS WIND CHILLS THROUGH THE REMAINDER OF THE WEEKEND.. MTZ018-019-262300- /O.CON.KGGW.WC.W.0002.140126T2100Z-140127T1500Z/ /O.CON.KGGW.WC.Y.0005.140126T1500Z-140126T2100Z/ DANIELS-SHERIDAN- INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE 240 AM MST SUN JAN 26 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 2 PM MST THIS AFTERNOON... ...WIND CHILL WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM MST MONDAY... A WIND CHILL WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM MST MONDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 2 PM MST THIS AFTERNOON. * TIMING...THIS MORNING THROUGH MONDAY MORNING. * WIND CHILL VALUES...BETWEEN 30 BELOW AND 45 BELOW ZERO. * OTHER IMPACTS...BRIEF PERIODS OF REDUCED VISIBILITY DUE TO BLOWING SNOW WILL BE POSSIBLE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ020-024-027-061-062-262300- /O.CON.KGGW.WC.Y.0005.140126T1500Z-140127T1500Z/ WESTERN ROOSEVELT-RICHLAND-WIBAUX-NORTHERN VALLEY- EASTERN ROOSEVELT- INCLUDING THE CITIES OF...WOLF POINT...POPLAR...SIDNEY... FAIRVIEW...WIBAUX...OPHEIM...CULBERTSON 240 AM MST SUN JAN 26 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM MST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM MST MONDAY. * TIMING...THIS MORNING AND PERSISTING INTO MONDAY. * WIND CHILL VALUES...BETWEEN 20 BELOW AND 35 BELOW ZERO. * OTHER IMPACTS...BRIEF PERIODS OF REDUCED VISIBILITY DUE TO BLOWING SNOW WILL BE POSSIBLE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ017-022-023-025-026-059-262300- /O.CON.KGGW.WC.Y.0005.140126T2100Z-140127T1500Z/ CENTRAL AND SOUTHERN VALLEY-GARFIELD-MCCONE-DAWSON-PRAIRIE- NORTHERN PHILLIPS- INCLUDING THE CITIES OF...GLASGOW...FORT PECK...HINSDALE... FRAZER...JORDAN...CIRCLE...GLENDIVE...RICHEY...TERRY...WHITEWATER 240 AM MST SUN JAN 26 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM MST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM MST MONDAY. * TIMING...THIS AFTERNOON AND PERSISTING INTO MONDAY. * WIND CHILL VALUES...BETWEEN 20 BELOW AND 35 BELOW ZERO. * OTHER IMPACTS...BRIEF PERIODS OF REDUCED VISIBILITY DUE TO BLOWING SNOW WILL BE POSSIBLE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ016-060-262300- /O.CON.KGGW.WC.Y.0005.140127T0300Z-140127T1500Z/ CENTRAL AND SOUTHEAST PHILLIPS-SOUTHWEST PHILLIPS- INCLUDING THE CITIES OF...MALTA...SACO...ZORTMAN 240 AM MST SUN JAN 26 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST MONDAY. * TIMING...BEGINNING TONIGHT AND PERSISTING INTO MONDAY. * WIND CHILL VALUES...BETWEEN 20 BELOW AND 30 BELOW ZERO * OTHER IMPACTS...BRIEF PERIODS OF REDUCED VISIBILITY DUE TO BLOWING SNOW MAY BE POSSIBLE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$
453 WWUS45 KGGW 262140 WSWGGW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 240 PM MST SUN JAN 26 2014 ...HAZARDOUS WIND CHILLS TO CONTINUE INTO MONDAY... .THE ARCTIC AIR MASS WILL COMBINE WITH LINGERING GUSTY WINDS TONIGHT TO ALLOW HAZARDOUS WIND CHILLS TO PERSIST THROUGH MONDAY MORNING FOR PORTIONS OF NORTHEAST MONTANA. MTZ016-060-262245- /O.CAN.KGGW.WC.Y.0005.140127T0300Z-140127T1500Z/ CENTRAL AND SOUTHEAST PHILLIPS-SOUTHWEST PHILLIPS- INCLUDING THE CITIES OF...MALTA...SACO...ZORTMAN 240 PM MST SUN JAN 26 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE WIND CHILL ADVISORY. SLIGHTLY WARMER TEMPERATURES AND CALMER WINDS THAN SURROUNDING AREAS WILL PREVENT WINDS CHILLS FROM REACHING 20 BELOW ZERO. $$ MTZ018-019-271100- /O.EXT.KGGW.WC.W.0002.000000T0000Z-140127T1800Z/ DANIELS-SHERIDAN- INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE 240 PM MST SUN JAN 26 2014 ...WIND CHILL WARNING NOW IN EFFECT UNTIL 11 AM MST MONDAY... THE WIND CHILL WARNING IS NOW IN EFFECT UNTIL 11 AM MST MONDAY. * TIMING...THROUGH MONDAY MORNING. * WIND CHILL VALUES...BETWEEN 35 BELOW AND 45 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ017-020-022>027-059-061-062-271100- /O.EXT.KGGW.WC.Y.0005.000000T0000Z-140127T1800Z/ CENTRAL AND SOUTHERN VALLEY-WESTERN ROOSEVELT-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY- EASTERN ROOSEVELT- INCLUDING THE CITIES OF...GLASGOW...FORT PECK...HINSDALE... FRAZER...WOLF POINT...POPLAR...JORDAN...CIRCLE...SIDNEY... FAIRVIEW...GLENDIVE...RICHEY...TERRY...WIBAUX...WHITEWATER... OPHEIM...CULBERTSON 240 PM MST SUN JAN 26 2014 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM MST MONDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 11 AM MST MONDAY. * TIMING...THROUGH MONDAY MORNING. * WIND CHILL VALUES...BETWEEN 20 BELOW AND 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$
571 WWUS45 KGGW 270932 WSWGGW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 232 AM MST MON JAN 27 2014 MTZ022-059-271045- /O.CAN.KGGW.WC.Y.0005.000000T0000Z-140127T1800Z/ GARFIELD-NORTHERN PHILLIPS- INCLUDING THE CITIES OF...JORDAN...WHITEWATER 232 AM MST MON JAN 27 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE WIND CHILL ADVISORY. WINDS HAVE BECOME LIGHT AND VARIABLE. WIND CHILL ADVISORY HAS BEEN CANCELLED. $$ MTZ018-019-271800- /O.CON.KGGW.WC.W.0002.000000T0000Z-140127T1800Z/ DANIELS-SHERIDAN- INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE 232 AM MST MON JAN 27 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * TIMING...THROUGH THIS MORNING. * WIND CHILL VALUES...BETWEEN 30 BELOW AND 45 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ017-020-023>027-061-062-271800- /O.CON.KGGW.WC.Y.0005.000000T0000Z-140127T1800Z/ CENTRAL AND SOUTHERN VALLEY-WESTERN ROOSEVELT-MCCONE-RICHLAND- DAWSON-PRAIRIE-WIBAUX-NORTHERN VALLEY-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...GLASGOW...FORT PECK...HINSDALE... FRAZER...WOLF POINT...POPLAR...CIRCLE...SIDNEY...FAIRVIEW... GLENDIVE...RICHEY...TERRY...WIBAUX...OPHEIM...CULBERTSON 232 AM MST MON JAN 27 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * TIMING...THROUGH THIS MORNING. * WIND CHILL VALUES...BETWEEN 20 BELOW AND 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$
990 WWUS45 KGGW 271329 WSWGGW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 629 AM MST MON JAN 27 2014 MTZ017-023-026-061-271430- /O.CAN.KGGW.WC.Y.0005.000000T0000Z-140127T1800Z/ CENTRAL AND SOUTHERN VALLEY-MCCONE-PRAIRIE-NORTHERN VALLEY- INCLUDING THE CITIES OF...GLASGOW...FORT PECK...HINSDALE... FRAZER...CIRCLE...TERRY...OPHEIM 629 AM MST MON JAN 27 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE WIND CHILL ADVISORY. WINDS HAVE BECOME LIGHT AND VARIABLE THIS MORNING. WIND CHILL ADVISORY HAS BEEN CANCELLED. $$ MTZ018-019-271800- /O.CON.KGGW.WC.W.0002.000000T0000Z-140127T1800Z/ DANIELS-SHERIDAN- INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE 629 AM MST MON JAN 27 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * TIMING...THROUGH THIS MORNING. * WIND CHILL VALUES...BETWEEN 30 BELOW AND 45 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ020-024-025-027-062-271800- /O.CON.KGGW.WC.Y.0005.000000T0000Z-140127T1800Z/ WESTERN ROOSEVELT-RICHLAND-DAWSON-WIBAUX-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...WOLF POINT...POPLAR...SIDNEY... FAIRVIEW...GLENDIVE...RICHEY...WIBAUX...CULBERTSON 629 AM MST MON JAN 27 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * TIMING...THROUGH THIS MORNING. * WIND CHILL VALUES...BETWEEN 20 BELOW AND 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$
115 WWUS45 KGGW 271612 AAA WSWGGW URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 912 AM MST MON JAN 27 2014 ...WIND CHILL CONCERNS EASING OVER MOST OF THE REGION... .WINDS HAVE DIMINISHED WELL BELOW 10 MPH FOR MOST LOCATIONS WHILE BREEZY CONDITIONS LOOK TO PERSIST FOR SHERIDAN COUNTY FOR A FEW MORE HOURS THIS MORNING. MTZ019-271800- /O.CAN.KGGW.WC.W.0002.000000T0000Z-140127T1800Z/ /O.NEW.KGGW.WC.Y.0006.140127T1612Z-140127T1800Z/ SHERIDAN- INCLUDING THE CITIES OF...PLENTYWOOD...MEDICINE LAKE 912 AM MST MON JAN 27 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM MST THIS MORNING... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. THE WIND CHILL WARNING HAS BEEN CANCELLED. * TIMING...UNTIL 11 AM THIS MORNING. * WIND CHILL VALUES...BETWEEN 25 BELOW AND 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ018-271715- /O.CAN.KGGW.WC.W.0002.000000T0000Z-140127T1800Z/ DANIELS- INCLUDING THE CITY OF...SCOBEY 912 AM MST MON JAN 27 2014 ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE WIND CHILL WARNING. WINDS HAVE DIMINISHED TO NEAR CALM AND NO LONGER POSE A THREAT FOR WIND CHILL CONCERNS. $$ MTZ020-024-025-027-062-271715- /O.CAN.KGGW.WC.Y.0005.000000T0000Z-140127T1800Z/ WESTERN ROOSEVELT-RICHLAND-DAWSON-WIBAUX-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...WOLF POINT...POPLAR...SIDNEY... FAIRVIEW...GLENDIVE...RICHEY...WIBAUX...CULBERTSON 912 AM MST MON JAN 27 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE WIND CHILL ADVISORY. WINDS HAVE DIMINISHED TO NEAR CALM AND NO LONGER POSE A THREAT FOR WIND CHILL CONCERNS. $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this wind chill warning went out at Jan 25, 9:30 AM MST, 5 hours 11 minutes earlier.
Area forecast discussion, Jan 25, 9:30 AM MST, 5 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 930 AM MST SAT JAN 25 2014 .SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH MONDAY... SENT AN UPDATE THIS MORNING TO MAKE SMALL ADJUSTMENTS TO THE IMMEDIATE SHORT TERM GRIDS FOR TODAY. CUTTING BACK POPS TOWARD THE EAST AS RADAR AND MODEL DATA AGREE IN SHOWING THE PRECIPITATION SCALING BACK THAT DIRECTION MORE TODAY. ALSO FINE TUNED THE SKY AND TEMPERATURE GRIDS REFLECTING HIGHER CONFIDENCE IN NEAR SHORT- TERM DETAILS. BMICKELSON PREVIOUS SHORT TERM DISCUSSION...SEVERAL FORECAST CHALLENGES EXIST IN THE SHORT TERM PERIOD ACROSS THE FORECAST AREA. ANY RAIN AND SNOW SHOWERS THIS MORNING WILL QUICKLY EXIT TO THE EAST OF THE CWA...MAKING WAY FOR A PLEASANTLY MILD AND MAINLY DRY DAY UNDER NORTHWEST FLOW ALOFT. CLOUD COVER AND PRECIPITATION KEPT TEMPERATURES CONSIDERABLY HIGHER OVERNIGHT THAN ANTICIPATED. A MILDER START WILL ALSO ASSIST IN PROVIDING A RATHER NICE MID JANUARY DAY FOR NORTHEAST MONTANA. ATTENTION THEN TURNS TOWARDS THE NEXT ARCTIC PUSH FOR THE LATTER HALF OF THE WEEKEND WHICH COULD LEAD TO A VARIETY OF IMPACTS DETAILED BELOW. PRECIPITATION IS EXPECTED TO MOVE ACROSS THE AREA FROM NORTH TO SOUTH VERY LATE SATURDAY NIGHT AND INTO SUNDAY MORNING. THERMAL PROFILES WILL INITIALLY BE WARM ENOUGH TO SUPPORT RAIN AND/OR A MIX IN A LOT OF AREAS...BUT STRONG CAA BEHIND THE FRONT WILL ALLOW FOR A QUICK CHANGE-OVER TO SNOW SHOWERS. MODEL OUTPUT QPF IS CONSISTENTLY LIGHT...SO NOT LOOKING AT MUCH IN THE WAY OF ACCUMULATIONS. MOST AREAS WILL BE LUCKY TO SEE A COATING TO A HALF INCH...BUT A VERY ISOLATED INCH IN SOME FAVORED TERRAIN OR WHERE MESOSCALE INFLUENCES ENHANCE PRECIPITATION IS A POTENTIAL. IN SHORT...SNOWFALL AMOUNT WITH THE FRONTAL SYSTEM WILL BE THE LEAST OF CONCERNS. LATEST ECMWF SHOWS AN 850MB JET OF GREATER THAN 50 KTS ACROSS THE CWA SATURDAY NIGHT...SHIFTING EASTWARD ON SUNDAY. BEHIND THE COLD FRONTAL PASSAGE...STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP...AND COLD AIR ADVECTION WILL HELP DRIVE GUSTY WINDS DOWN TO THE SURFACE. LAPSE RATES IN NAM BUFKIT ALSO SEEM TO SUGGEST DECENT POTENTIAL FOR GUSTS. HOWEVER...CORE OF STRONGEST WINDS JUST ABOVE THE SURFACE MAY BE EAST OF THE CWA BY THE TIME THE BEST CAA ARRIVES...SO THERE IS STILL SOME UNCERTAINTY. DAY SHIFT WILL HAVE TO TAKE A CLOSE LOOK AT THE POTENTIAL FOR HIGH WIND CRITERIA BEING MET AT A FEW OF THE USUAL WINDY LOCATIONS ACROSS THE CWA...AS WELL AS THE EASTERN ZONES. RIGHT NOW...FEEL IT WILL BE CLOSE IN SPOTS...BUT NOT CONFIDENT ENOUGH TO GO WITH HEADLINES. CERTAINLY WILL RAMP UP WORDING IN THE HWO. RIGHT NOW BROADLY EXPECT NORTHWEST WINDS SATURDAY NIGHT/SUNDAY OF 25 TO 35 MPH WITH GUSTS TO 50 MPH. WILL EMPHASIZE ONE MORE TIME THOUGH THAT TERRAIN FAVORED LOCATIONS...AND POTENTIALLY EASTERN PORTIONS OF THE CWA COULD SEE EVEN HIGHER GUSTS. ANY SNOWFALL ACCUMULATION THAT DOES OCCUR WILL EASILY BE LOFTED BY THE GUSTY WINDS...AND THIS IN COMBINATION WITH FALLING SNOW WILL PRODUCE IMPACTS. SNOW PRESENTLY ON THE GROUND IS CRUSTED OVER...SO WHETHER OR NOT ENOUGH ACCUMULATION OCCURS TO CREATE TRUE BLOWING SNOW CONDITIONS IS LESS CERTAIN. HOWEVER...VISIBILITIES WILL DROP AS A RESULT OF FALLING SNOW...AND VISIBILITY COULD BE RESTRICTED FURTHER IN LOCATIONS THAT DO RECEIVE ANY ACCUMULATION AT ALL. EVEN REMOTE ACCUMULATIONS WILL LIKELY BE LOFTED. GIVEN EXPECTED IMPACTS...WILL INSERT PATCHY BLOWING SNOW INTO THE GRIDS. IF ACCUMULATING SNOWFALL APPEARS TO BE MORE WIDESPREAD...FUTURE SHIFTS MAY WISH TO CHANGE THE WORDING TO AREAS OR DEFINITE. FOR NOW WILL PLAY IT CONSERVATIVELY. ANYONE WITH OUTDOOR INTERESTS THIS WEEKEND HOWEVER WILL WANT TO PAY ATTENTION TO FORECAST UPDATES AS AT LEAST THE POTENTIAL EXISTS FOR A MORE WIDESPREAD BLOWING SNOW ISSUE. LASTLY...THE COMBINATION OF SHARPLY COLDER TEMPERATURES AND GUSTY WINDS SUNDAY EVENING THROUGH MONDAY WILL YIELD WIND CHILL CONCERNS. CONFIDENCE IS HIGH THAT AT LEAST THE EASTERN ZONES WILL NEED HEADLINES. WIND CHILL WARNING CRITERIA MAY EVEN BE MET FOR A TIME AROUND PLENTYWOOD OR MEDICINE LAKE. LESS CONFIDENCE EXISTS FURTHER WEST WITH REGARD TO A POSSIBLE NEED FOR WIND CHILL ADVISORY ISSUANCE WITH TEMPERATURES NOT QUITE AS COLD. MALIAWCO .LONG TERM...MONDAY NIGHT THROUGH SATURDAY... NORTHWEST FLOW WILL CONTINUE MONDAY NIGHT AND TUESDAY. AFTER A COLD NIGHT MONDAY NIGHT... TEMPERATURES WILL MODERATE ON TUESDAY AS ARCTIC AIR MASS MOVES TO THE EAST. THE UPPER RIDGE TO THE WEST WEAKENS SOMEWHAT TUESDAY NIGHT AND WEDNESDAY TURNING THE FLOW ALOFT INTO A WNW DIRECTION FOR THE FORECAST AREA. THIS WILL BRING A MORE MOIST PACIFIC FLOW ALOFT INTO THE STATE WHICH WILL OVERRUN A QUASI-STATIONARY FRONT TO THE SOUTHWEST OF THE FORECAST AREA. THE SOUTHWEST PART OF THE FORECAST AREA MAY SEE SOME SOME FROM THIS BUT THE BEST MOISTURE AND OVERRUNNING WILL STAY TO THE SOUTHWEST OF THE FORECAST AREA. MEANWHILE... A HIGH PRESSURE SYSTEM IN SASKATCHEWAN WILL KEEP THE NORTHEAST ZONES MAINLY DRY AND SOMEWHAT COLDER THAN NORMAL. A SHORTWAVE RIDGE WILL BRING MAINLY DRY WEATHER FOR THURSDAY AND THEN A SHORTWAVE TROUGH DROP SOUTH FROM BRITISH COLUMBIA AND THROUGH THE PACIFIC NORTHWEST FOR FRIDAY AND SATURDAY. NORTHEAST MONTANA WILL CONTINUE TO BE ON THE COLDER SIDE AND AT THIS POINT IT LOOKS LIKE THE MOISTURE WILL MAINLY STAY TO THE SOUTH AND WEST OF THE FORECAST AREA. FORRESTER && .AVIATION... MOSTLY VFR. WEST TO NORTHWEST WINDS 5 TO 10 KNOTS EARLY WILL BECOME WEST 10 TO 20 KNOTS BY AFTERNOON. WINDS WILL TURN NORTHWEST THIS EVENING AND INCREASE TO 15 TO 25 KNOTS. SOME LOW CLOUDS ARE EXPECTED AFTER MIDNIGHT TONIGHT AS ARCTIC COLD FRONT MOVES THROUGH THE AREA WITH SNOW SHOWERS AND MVFR CONDITIONS POSSIBLE. && .GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jan 25, 3:28 AM MST, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 328 AM MST SAT JAN 25 2014 MTZ016>027-059>062-261000- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 328 AM MST SAT JAN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A MIX OF RAIN AND SNOW SHOWERS TONIGHT WILL QUICKLY SWITCH OVER TO ALL SNOW SHOWERS SUNDAY MORNING WITH THE PASSAGE OF A STRONG ARCTIC COLD FRONT. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL BE POSSIBLE BEHIND THE FRONTAL PASSAGE ON SUNDAY. ALTHOUGH SNOWFALL ACCUMULATIONS ON SUNDAY ARE EXPECTED TO BE LIGHT...PATCHY BLOWING SNOW IS POSSIBLE. LASTLY...THE COMBINATION OF STRONG WINDS AND FRIGID TEMPERATURES WILL PRODUCE WIND CHILLS COLDER THAN 20 BELOW AT TIMES SUNDAY THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 2:41 PM MST | Wind Chill Advisory | GGW | Daniels, Dawson, Garfield, McCone, Phillips, Prairie and 5 more | 43 hr |
| Jan 25, 2:48 PM MST | High Wind Warning | GGW | Daniels, Dawson, Garfield, McCone, Petroleum, Phillips and 6 more | 24 hr |
Nearby
Wind Chill Warnings in Montana, 2014Every wind chill warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.